# SDR ASOA201000508

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT TOP OF CARGO DOOR AFT TRACK LBL 27.50 WL 130 APPROX .2" IN LENGTH 50 PERCENT FSH. FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-61-1541 AND MET ALL OF THE REQUIREMENTS OF REO 601R-53-61-1541 REV B. ASA RII COMPLIED WITH: 5300047.
